# SDR C2XA09SH330

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,083 hours, 10,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CHAFED DAMAGE ON STR 2L BETWEEN FRM'S 20-21.  MAINTENANCE PERFORMED WORK ON CHAFED DAMAGE ON STR 2L BETWEEN FRM'S 20-21 IAW EMB-145 EC5310-01481.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
